# SDR USAA2010041590799

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 31,033 hours, 12,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3077
- Condition: Low Pressure
- Location: L2 Door
- Part time: 31,033 hours, 12,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 523 - RNO-PHX - EMERGENCY EGRESS SYSTEM -  L2 DOOR PRESSURE OF EMERGENCY CYLINDER IS LOW.  SERVICED L2 DOOR EMERGENCY CYLINDER PER AMM 52-10-00-614-001.
